ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
A1141 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
Event or Problem Description
An event involving a 9.5" smallbore trifuse ext set w/3 microclave® clear, nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock reported that intravenous (iv) fluid leaking from cracked quad set.There was patient involvement and no patient harm/adverse event reported.